# SDR UIEA2021040200803

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2020 Lbl11.33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D SEAT TRACK STRUCTURE CORROSION AT STA 2020 LBL 11.33( REPAIR DAMAGED AREA IAW SRM 53-00-52-2R-12. REPAIR 12 DETAIL III REV 91 AND BOEING DWG NO 65B38253 SH51 REV A, 65B38253 SH52 REV A. JOB COMPLETED AND CONDITION CHK NORMAL. )
